# SDR UPS97824379

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Mount
- Condition: Corroded
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LOWER ACTUATOR MOUNT CORRODED ON REAR SPAR, XW 98.  REMOVED AND REPLACED MOUNT IAW DC8 MM 20-16-00 AND DAC DWG 5641112.
